Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stiffness in the leg, difficulty in walking after knee tear surgery. Had neck fusion in the past. Are these related?

im really concerned about my right leg , had a tear repaired in the knee last october but since then i can hardley walk and when i do its as if the leg stiffens up and my foot goes very cold but stops when i stop walking and its very painful , i have had problems for many years with spine ,had a neck fusion 3 years ago ,would this have anything to do with it Barbara
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not think that it is related to neck surgery. it is most probably a ligament surgery issue. it can be a lack of physiotherapy or a very tight ligament.I would suggest you to meet your operating surgeon and he will be able to give you answer about this thing. If you are not satisfied with his answer then you can get repeat MRI to see what exactly is happening with your knee.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor